International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 9, Pages 575-579
Exceptional smooth Bol loops
Department of Mathematics, Quintana Roo University, Chetumal 77019, Quintana Roo, Mexico
Received 18 February 2001; Revised 8 August 2001
Copyright © 2002 Larissa V. Sbitneva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
One new class of smooth Bol loops, exceptional Bol loops, is introduced and studied. The approach to the Campbell-Hausdorff
formula is outlined. Bol-Bruck loops and Moufang loops are exceptional which justifies our consideration.